# SDR CA040610004

- Difficulty date: May 31, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,145 hours
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: CL422501
- Condition: Cracked
- Location: Outer Race
- Component: Freewheel, Bell
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON START-UP THE PILOT HAD A CHIP LIGHT INDICATION, IMMEDIATELY SHUTDOWN AND INSPECTED THE FREEWHEEL CHIP DETECTOR.   METAL CHIPS WERE FOUND.
